# SDR CALA2018082701845

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 91,724 hours, 12,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part serial: 74134
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L3 DOOR AREA EMERGENCY LIGHT POWER SUPPLY BATTERY M33400 HAD LOW CAPACITY.  REPLACED THE BATTERY,  OPS TESTED NORMAL IAW AMM 33-51-06-960-802, REV 83.
